# SDR NOCA2013112316

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- Aircraft time: 80,640 hours, 13,474 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021ÏÏ
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT BY R2 DOOR INOPERATIVE.  REPLACED FLASHLIGHT BATTERY, OPS CHECKED NORMAL IAW MM 25-54-00.
